MAUDE Adverse Event Report: CONVATEC INC CURE PRODUCTS; CATHETER, UROLOGICAL

CONVATEC INC CURE PRODUCTS; CATHETER, UROLOGICAL
Model Number T10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
 
Event or Problem Description
End user reports cloudy urine after use.Per additional information received, end user received antibiotics for another uti she was diagnosed with due to the cloudy urine observed.A separate emdr has been submitted for the previous uti.
 
Additional Manufacturer Narrative
Investigation findings: ¿ retained samples: packaging intact, passed dye penetration seal tests.¿ sterilization: eo sterilization confirmed effective; biological indicators met standards.¿ lubricant gel: microbial limits within spec; no pathogens detected; gel confirmed sterile.¿ assembly & sealing: all bonding and heat-sealing processes followed sops; no sealing defects found.¿ staff: properly trained and certified; no health or performance issues.¿ machines: sterilizers and incubators maintained and validated; no faults reported.Root cause & corrective action: ¿ root cause: no product-related cause identified.Sterility and sealing integrity confirmed.¿ likely factors: uti may stem from procedural issues or individual health factors (e.G., contamination during menstruation, personal hygiene, immune response).¿ corrective action: none taken; no product defects found.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092.Manufacturing site: 3005471919.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key22342511
Report Number1049092-2025-00190
Device Sequence Number11987240
Product Code KOD
UDI-Device Identifier00815947020376
UDI-Public00815947020376
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberT10
Device Lot Number24B24805
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale